# SDR DALA2018061213962

- Difficulty date: June 7, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,230 hours, 34,619 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Obstructed
- Location: L2 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR KNUCKLE KNOCKER INDICATOR WILL NOT EXTEND WHEN DOOR IS ARMED.  ADJUSTED THE DOOR LINING COVER, FOUND TO BE RUBBING ON THE INDICATOR. OPS CHECKED GOOD IAW AMM 51-11.
